# SDR DALA2024010500197

- Difficulty date: January 4, 2024
- Submitted: January 5, 2024
- Operation: Air carrier
- Aircraft: N723TW
- Make and model: Boeing 757231
- Aircraft serial: 29378
- Aircraft time: 84,483 hours, 21,095 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 6817 SECONDARY NRC: IN REF. NRC 164: CORROSION (OUT OF LIMITS) LH SIDE PLATE (UPPER AND LOWER SURFACE) ON STA 1530 TO 1570 AT AFT CARGO COMPARTMENT. CORRECTIVE ACTION: SUMMARY OF NRC 00708: SIDE PLATE LH ON STA 1530 TO 1570 AT AFT CARGO COMPARTMENT WAS REPAIRED PER B757-200 SRM.
